MathSciNet Relay Station
MathSciNet bibliographic data
MR2379272 (2009d:34024) 34A60 (26A33 34K40 93B05)
Benchohra, M.; Henderson, J.; Ntouyas, S. K.; Ouahab, A. Existence results for fractional functional differential inclusions with infinite delay and applications to control theory. Fract. Calc. Appl. Anal. 11 (2008), no. 1, 35–56.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement